7 doctors weighed in:
Diharrea for a week, no pain, fever normal stool in morning, diharrea after eatting. Take florastor an Prilosec off an on. Have micro colitis. Reason?
7 doctors weighed in

Dr. Allen Seely
General Practice
4 doctors agree
In brief: Prilosec=diarrhea
It's asssumed microscopic colitis was seen on colonoscopy so Prilosec may be causing the 'loose stools'.
Stool tests may help rule out infection. If gallbladder is absent then consider metamucil to 'firm up stools'.

In brief: Prilosec=diarrhea
It's asssumed microscopic colitis was seen on colonoscopy so Prilosec may be causing the 'loose stools'.
Stool tests may help rule out infection. If gallbladder is absent then consider metamucil to 'firm up stools'.
Dr. Allen Seely
Dr. Allen Seely
Thank
3 doctors agree
In brief: Hard to say
Best would be to see your primary doctor-may need evaluation of your colon (colonoscopy) and stool studies to rule out bacterial overgrowth.
Sometimes acid suppressing medications can cause other GI complaints. There are a lot of reasons for loose stools.

In brief: Hard to say
Best would be to see your primary doctor-may need evaluation of your colon (colonoscopy) and stool studies to rule out bacterial overgrowth.
Sometimes acid suppressing medications can cause other GI complaints. There are a lot of reasons for loose stools.
Dr. Lee Pederson
Dr. Lee Pederson
Thank
Get help from a real doctor now
Dr. Buck Parker
Board Certified, Surgery
13 years in practice
467K people helped
Continue
107,000 doctors available
Read more answers from doctors